Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Druckformat: 2152-5102
ISSN Online: 2152-5110

Volumes:
Volumen 47, 2020 Volumen 46, 2019 Volumen 45, 2018 Volumen 44, 2017 Volumen 43, 2016 Volumen 42, 2015 Volumen 41, 2014 Volumen 40, 2013 Volumen 39, 2012 Volumen 38, 2011 Volumen 37, 2010 Volumen 36, 2009 Volumen 35, 2008 Volumen 34, 2007 Volumen 33, 2006 Volumen 32, 2005 Volumen 31, 2004 Volumen 30, 2003 Volumen 29, 2002 Volumen 28, 2001 Volumen 27, 2000 Volumen 26, 1999 Volumen 25, 1998 Volumen 24, 1997 Volumen 23, 1996 Volumen 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v28.i1-2.160
pages 208-223

Hydrodynamic Theory of Brownian Motion in Compressible Fluid

P. P. Y. M. Schram
Eindhoven University of Technology, The Netherlands
I. P. Yakimenko
Bogolyubov Institute for Theoretical Physics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

ABSTRAKT

The general analytic solution of the problem of time correlations in the theory of Brownian motion is obtained taking into account the compressibility of fluid and the presence of the harmonic potential. With the help of this solution the criterions for the realization of the diffusion regime on a large time scale have been formulated and the consistent limit procedure on a small time scale has been performed to approach the equilibrium value of the mean square velocity. The full asymptotic expansions have been found for the velocity autocorrelation functions and the mean square displacements of a Brownian particle which describe the so-called persistent correlations in a compressible viscous fluid.